# SDR 2001UALA00028

- Difficulty date: January 14, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N7294U
- Make and model: Boeing 727222
- Aircraft serial: 21572
- Aircraft time: 63,313 hours, 36,350 cycles
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189915
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT LANDING GEAR NORMALLY ON TAKEOFF.  *S/D*  REPLACED AIR SAFETY SENSOR AND ADJUSTED SHIM PER MAINTENANCE MANUAL.  ACCOMPLISHED EXTENSION-RETRACTION AND MANUAL EXTENSION OF THE LANDING GEAR.  OPERATIONS CHECK NORMAL.
